I just began taking it and I wake up... during the night feeling miserable with my tongue sticking to the roof of my mouth
Dry mouth is a reported side effect of Norvasc.
If it is bothersome talk with your doctor ... you may need to try another medication.
This is from https://www.drugs.com/comments/amlodipine/norvasc.html
"... Norvasc (amlodipine) for High Blood Pressure: I'm 25 years old and I'm taking 10mg of Norvasc and 25mg of hydrochlorothiazide and at the moment I'm not liking either of the medicines. Between stuffy nose, sore throat, increased thirst, dry mouth, severely dry skin, blurred vision, it makes me feel like its worse than having high blood pressure. My side effects are symptoms of an allergic reaction so maybe someone else might have better luck than me."
- Norvasc Information for Consumers
- Norvasc Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norvasc (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2011 • 1 answer
Posted 17 Jul 2012 • 1 answer
Posted 24 Oct 2012 • 2 answers
My mother takes lisinopril and she having alot of coghing and dry mouth with spitting and bad taste?
Posted 23 Nov 2013 • 2 answers
Posted 1 May 2015 • 1 answer